Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/40594
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Huertas, Edmundo J. | - |
dc.contributor.author | Marcellan, Francisco | - |
dc.contributor.author | Rafaeli, Fernando R. | - |
dc.date.accessioned | 2014-05-20T15:31:28Z | - |
dc.date.accessioned | 2016-10-25T18:07:19Z | - |
dc.date.available | 2014-05-20T15:31:28Z | - |
dc.date.available | 2016-10-25T18:07:19Z | - |
dc.date.issued | 2012-03-01 | - |
dc.identifier | http://dx.doi.org/10.1016/j.amc.2011.12.073 | - |
dc.identifier.citation | Applied Mathematics and Computation. New York: Elsevier B.V., v. 218, n. 13, p. 7109-7127, 2012. | - |
dc.identifier.issn | 0096-3003 | - |
dc.identifier.uri | http://hdl.handle.net/11449/40594 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/40594 | - |
dc.description.abstract | In this paper we analyze the behaviour of the zeros of polynomials orthogonal with respect to the Uvarov perturbation of a positive Borel measure d mu(x). When the measure is semi-classical, then its electrostatic interpretation is given. (C) 2012 Elsevier B.V. All rights reserved. | en |
dc.description.sponsorship | Direccion General de Investigacion, Ministerio de Educacion y Ciência of Spain | - |
dc.description.sponsorship | Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) | - |
dc.description.sponsorship | Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) | - |
dc.description.sponsorship | Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) | - |
dc.description.sponsorship | Fundação para o Desenvolvimento da UNESP (FUNDUNESP) | - |
dc.format.extent | 7109-7127 | - |
dc.language.iso | eng | - |
dc.publisher | Elsevier B.V. | - |
dc.source | Web of Science | - |
dc.subject | Orthogonal polynomials | en |
dc.subject | Interlacing | en |
dc.subject | Monotonicity | en |
dc.subject | Asymptotic behavior | en |
dc.subject | Electrostatics interpretation | en |
dc.title | Zeros of orthogonal polynomials generated by canonical perturbations of measures | en |
dc.type | outro | - |
dc.contributor.institution | Univ Carlos III Madrid | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Univ Carlos III Madrid, Dept Matemat, Escuela Politecn Super, Madrid, Spain | - |
dc.description.affiliation | Univ Estadual Paulista Unesp, Dept Matemat Estat & Comp, FCT, São Paulo, Brazil | - |
dc.description.affiliationUnesp | Univ Estadual Paulista Unesp, Dept Matemat Estat & Comp, FCT, São Paulo, Brazil | - |
dc.description.sponsorshipId | Direccion General de Investigacion, Ministerio de Educacion y Ciência of Spain: MTM2009-12740-C03-01 | - |
dc.description.sponsorshipId | CAPES: DGU 160/08 | - |
dc.identifier.doi | 10.1016/j.amc.2011.12.073 | - |
dc.identifier.wos | WOS:000300503700010 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Applied Mathematics and Computation | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.